# SDR AALA971287

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Pod
- Condition: Contaminated
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: J, A

## Discrepancy

TPA - FLT 207 - AFTER TAKEOFF MIA DURING CLIMB-OUT, FUMES WERE NOTED BY F/A IN LOWER LOBE GALLEY.  AIRCRAFT DUMPED FUEL AND DIVERTED TO TPA, LANDING WITHOUT INCIDENT.  SOURCE OF FUMES WAS DETERMINED TO BE RESIDUAL ODOR FROM EMPTY CARGO POD IN AFT CARGO COMPARTMENT.  REMOVED EMPTY CARGO POD AND AIRCRAFT MAINTENANCE FERRY TPA/MIA.  PRECAUTIONARY CHECKED ALL OVENS OPERATION IN LOWER LOBE GALLEY WITH NO DEFECTS NOTED.  REPLACED 3 PBE UNITS FROM MAIN CABIN USED DURING THE EVENT. SYSTEMS GROUND CHECKED NORMAL OPERATION WITH NO FUMES NOTED.  (M)
